# SDR DALA2025072905679

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 69,416 hours, 26,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1106625) SEAT TRACK DAMAGE AT STA 727I AND SEAT ROW 27ABC. INSTALLED AND REPAIRED SEAT TRACK LH OTBD SECTION FROM 727G TO 727J PER B737-800 SRM 53-00-52-2R PROCEDURE 5 (001971) INSPECTED INSTALLATION OF REPAIR OF SEAT TRACK PER SRM 53-00-52-2R PROCEDURE 5 & ERA 627404-14 REV. A.
